Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
April 21, 2014, 08:40:59 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 620642
  • Total Topics: 46759
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: viramune side effects  (Read 1083 times)

0 Members and 1 Guest are viewing this topic.

Offline parteboy

  • Member
  • Posts: 37
viramune side effects
« on: September 11, 2008, 06:31:43 PM »
Hi,

I've gone to the normal dosage of viramune 1tab 2 daily and for a week i was fine. This week has been weirdi. I got a slight rash that disappearred in a day, terrible nausea, hot flushes and today when i woke up the bags under my eyes were black as anything. I just got my liver function test results back and they are fine... I guess i'm stressing due to the liver issues with viramune my doc says i've picked up a bug but i just don't feel right...... Any advice....

Offline J.R.E.

  • Member
  • Posts: 6,965
  • Joined Dec-2003 Living positive, since 1985.
Re: viramune side effects
« Reply #1 on: September 11, 2008, 08:10:28 PM »
Hi,

When I started on viramune, almost five years ago, I remember having my skin get a reddish in color, but not really a rash, and having a slight nausea. But it didn't last, but a couple of days.

It looks as though your doctor is monitoring you quite well.  Your liver tests are good, and your rash disappeared. Your doc could be right, you may just have a bug.  How have you been sleeping? You need to try to get at least 8 hours of sleep a day. Also, if your taking the viramune on an empty stomach, you may want to try, having some food or light snack, 15 minutes or so before taking your meds.


Take care----Ray

Current Meds ; Viramune, Epzicom, 40mg of simvastatin, 12.5mg of Hydrochlorothiazide.
Metoprolol tartrate 25mg



http://forums.poz.com/index.php?topic=40802.0

http://forums.poz.com/index.php?topic=45159.0

http://forums.poz.com/index.php?topic=39722.msg495621;topicseen#msg495621

http://forums.poz.com/index.php?topic=46806.0

http://forums.poz.com/index.php?topic=39414.msg491701#msg491701


 In October of 2003, My t-cell count was 16, Viral load was over 500,000, Percentage at that time was 5%. I started my first  HAART regimen  on October 24th,03.

 As of April 14, 2014,  t-cells are at 485 Viral load unknown @ this time

 Current % is at 14% (L)

  
 62 years young.

Offline parteboy

  • Member
  • Posts: 37
Re: viramune side effects
« Reply #2 on: September 12, 2008, 07:37:01 PM »
well i saw the doctor and he basically treated me like i was faking it all.

Sooooo annoyed as he said they were not symptoms and basically shouldn't waste his time but that will be $60....

This morning i woke up with darker circles and pussie eyes.... I'm finding that i feel like i'm speeding all the time and have a really dry mouth my blood pressure is low and my pulse is a little high however i think thats more that i'm agitated than anything

i'm confused as i knew what to expect with stocrin but i'm lost with viramune

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.